MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUMSET-W/2 CLAVE 1'S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUMSET-W/2 CLAVE 1'S; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1203012
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a plumset that was noted to have chemo drug that leaked on the air vent.No additional details were provided.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed and there were no nonconformance's that would have contributed to the reported complaint.

Brand Name
PLUMSET-W/2 CLAVE 1'S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8894722
Report Number9615050-2019-00352
Device Sequence Number1628151
Product Code FPA
UDI-Device Identifier10887787005193
UDI-Public(01)10887787005193(17)220101(10)3894652
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number1203012
Device Catalogue Number120300412
Device Lot Number3894652
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPEC CHEMOTHERAPY